# SDR CA040413003

- Difficulty date: April 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 39,130 hours
- Engine: Ge CF680C2A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: A52475147012
- Condition: Missing
- Location: Lav Servicing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT ARRIVED AT THE STATION WITH THE MID LAVATORY SERVICING ACCESS DOOR MISSING.  THE AIRCRAFT WAS DISPATCHED UNDER CDL AND A NEW DOOR WAS INSTALLED AT THE MAIN BASE.  THE LAVATORY SYSTEM WAS CHECKED SERVICEABLE (NO LEAK).  SUSPECT PANEL NOT PROPERLY LATCHED AT THE PREVIOUS STATION.
